Alert archive / Missouri / Flash Flood Watches in 2013
Flash Flood Watch 3, NWS Springfield, MO
NWS Springfield, MO issued this flash flood watch at May 20, 2013, 4:44 AM CDT for 34 counties in Missouri; Bourbon County, Cherokee County, Crawford County, Kansas. It took effect at May 20, 2013, 8:00 PM CDT. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- May 20, 2013, 4:44 AM CDT (09:44 UTC)
- In effect from
- May 20, 2013, 8:00 PM CDT
- Expired
- May 21, 2013, 3:32 AM CDT
- In force
- 8 hr
- Issued by
- NWS Springfield, MO
- Flood severity
- None
All 37 counties
Bourbon County, KS, Cherokee County, KS, Crawford County, KS, Barry County, MO, Barton County, MO, Benton County, MO, Camden County, MO, Cedar County, MO, Christian County, MO, Dade County, MO, Dallas County, MO, Dent County, MO, Douglas County, MO, Greene County, MO, Hickory County, MO, Howell County, MO, Jasper County, MO, Laclede County, MO, Lawrence County, MO, Maries County, MO, McDonald County, MO, Miller County, MO, Morgan County, MO, Newton County, MO, Oregon County, MO, Ozark County, MO, Phelps County, MO, Polk County, MO, Pulaski County, MO, Shannon County, MO, St. Clair County, MO, Stone County, MO, Taney County, MO, Texas County, MO, Vernon County, MO, Webster County, MO, Wright County, MO
The radar
The Springfield radar (KSGF), 30 km from the middle of the area, began a volume at 09:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 9.7 hours before the alert went out and 82 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 970 J/kg
- Mixed-layer CIN
- -187 J/kg
- Mixed-layer LCL
- 1767 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 137 m²/s²
- 0-3 km storm-relative helicity
- 248 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.3
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this flash flood watch went out at May 20, 3:57 AM CDT, 47 minutes earlier.
Area forecast discussion, May 20, 3:57 AM CDT, 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
357 AM CDT MON MAY 20 2013
.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 254 AM CDT MON MAY 20 2013
ON GOING CONVECTION ACROSS THE REGION AND THE POTENTIAL FOR
ANOTHER ROUND OF SEVERE WEATHER THIS AFTERNOON AND INTO EARLY
TUESDAY MORNING REMAINED THE FOCUS FOR THE FORECAST.
ONGOING THUNDERSTORMS ACROSS THE OZARKS THIS MORNING WILL BRING
A PERIOD OF HEAVY RAINFALL TO PORTIONS OF SOUTHEASTERN KANSAS AND
THE OZARKS AS STORMS DEVELOP AND MOVE OVER THE SAME LOCATION
THROUGH SUNRISE. SOME LINGERING SHOWERS OR CONVECTION MAY REMAIN
OVER THE AREA THROUGH THE MORNING THOUGH SOME CLEARING SHOULD
OCCUR LATE IN THE MORNING AND INTO THE AFTERNOON.
THE UPPER LOW WILL CONTINUE TO SHIFT SLOWLY EAST ACROSS THE
NORTHERN PLAINS AS ANOTHER JET MAX SWINGS ACROSS THE SOUTHERN
PERIPHERY OF THE AGAIN...NEGATIVELY TILTING SYSTEM. THIS WILL
COMBINE WITH A SLOWLY VEERING LOW LEVEL JET TO ALLOW FOR THE
POTENTIAL FOR QUICKLY DEVELOPING THUNDERSTORMS TO INITIATE ACROSS
EASTERN KANSAS AND EASTERN OKLAHOMA. A FAIRLY STRONG LOW LEVEL JET
WILL BE DEVELOPING ACROSS SOUTHERN OKLAHOMA AS THE ENTRANCE
REGION OF THE UPPER LEVEL JET MOVES OVER THE OZARKS DURING THE
AFTERNOON. THIS WILL PROVIDE AMPLE LIFT ONCE AGAIN FOR THE
DEVELOPMENT OF SEVERE THUNDERSTORMS. THE ONE CONCERN WILL BE THE
DRY LINE. IT HAS CURRENTLY RETREATED FAIRLY FAR WEST OVER WESTERN
OKLAHOMA. WHERE THE STORMS INITIALLY DEVELOP...LIKELY AS
SUPERCELLS ONCE AGAIN...WILL DEPEND ON HOW FAR EAST THE DRY LINE
MAKES IT BEFORE THE DEEP LIFT FROM THE JET STREAK AND LOW LEVEL
JET MOVES OVER THE REGION. STORMS MAY DEVELOP AS FAR WEST AS
WICHITA TO TULSA TO SOMEWHERE NEAR THE MISSOURI AND KANSAS STATE
LINE. THIS WILL HAVE ENORMOUS CONSEQUENCES IN WHAT TYPE OF SEVERE
WEATHER THE OZARKS WILL EXPERIENCE. SOME SHORT TERM ANN LOCAL
MODELS SUGGEST THAT THE STORMS DEVELOP FARTHER WEST AND MOVE
THROUGH THE REGION AS A QLCS OR SQUALL LINE WITH EMBEDDED
MESOVORTICES. IT IS ALSO POSSIBLE THAT A WEAK TO MODERATE CAP
HOLDS THE STORM DEVELOPMENT FARTHER EAST WHICH WOULD SUGGEST THAT
SUPERCELLS MAY BE THE INITIAL MODE.
ADDITIONAL CONCERNS FOR THE AFTERNOON AND TONIGHT WILL BE THE
NUMEROUS OUTFLOW BOUNDARIES LEFT OVER FROM TONIGHT CONVECTION. THIS
ALSO INCLUDES THE RESIDUAL BOUNDARY THAT STORMS ARE MOVING ALONG
THIS MORNING.
MODELS CONTINUE TO INDICATE THAT THE STORMS WILL ULTIMATELY BEGIN
TO TRAIN ACROSS THE REGION. THIS COULD BE IN THE FORM OF TRAINING
SUPERCELLS OR HEAVY RAINFALL PRODUCING STORMS WITH EMBEDDED SEVERE
THUNDERSTORMS. IN EITHER CASE...THE STORMS WILL BE WORKING WITH A
VERY MOIST AIR MASS AGAIN MONDAY WITH PRECIPITABLE WATER VALUES IN
THE 1.5 TO 1.75 INCH RANGE. THIS IN CONJUNCTION WITH STORMS MOVING
OVER THE SAME AREAS WILL LIKELY LEAD TO FLOODING ACROSS THE
OZARKS. THIS LOOKS TO REMAIN FOCUSED ALONG THE INTERSTATE 44
CORRIDOR.
DESPITE THE TYPE OF STORMS OR THE MODE IN WHICH THEY MOVE OVER THE
REGION...THERE REMAINS THE POTENTIAL FOR LARGE HAIL...DAMAGING
WINDS...FLOODING RAINS...AND TORNADOES.
.LONG TERM...(TUESDAY THROUGH SUNDAY)
ISSUED AT 254 AM CDT MON MAY 20 2013
FOR TUESDAY...MODELS CONTINUE TO STRUGGLE WITH THE TIMING OF THE COLD
FRONTAL PASSAGE. THE UPPER LEVEL LOW WILL REMAIN OVER THE NORTHERN
PLAINS WITH THE POTENTIAL FOR SEVERE THUNDERSTORMS TO DEVELOP ONCE
AGAIN DURING THE DAY. THE PRIMARY AREA OF CONCERN LOOKS TO BE
FOCUSED ALONG AND SOUTH OF INTERSTATE 44...BUT WITH THE DIFFERING
MODEL SOLUTIONS...THE POTENTIAL FOR THUNDERSTORMS REMAIN ACROSS
THE ALL OF THE MISSOURI OZARKS. THE MAIN CONCERN WITH THIS
CONVECTION WOULD BE HAIL AND HEAVY RAINFALL LEADING TO ADDITIONAL
FLOODING AFTER SEVERAL DAYS OF HEAVY RAINS.
THE UPPER LOW WILL FINALLY BE ON THE MOVE TO THE EAST ON THURSDAY
AS AN UPPER LEVEL RIDGE SHIFTS OVER THE AREA FOR THE END OF THE
WEEK AND INTO THE WEEKEND. MODELS DO CONTINUE TO INDICATED SEVERAL
SHORT WAVES MOVING OVER THE RIDGE WITH A LIMITED POTENTIAL FOR
SOME SHOWERS AND THUNDERSTORMS.
&&
.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z MONDAY NIGHT)
ISSUED AT 1150 PM CDT SUN MAY 19 2013
PILOTS CAN EXPECT THUNDERSTORMS TO IMPACT AREA TERMINALS AT TIMES
TONIGHT THROUGH MONDAY. SOME OF THE STORMS COULD BE STRONG TO
SEVERE WITH WIND GUSTS IN EXCESS OF 40 KTS
THE STORMS ALONG WITH AREAS OF STRATUS WILL RESULT IN MVFR
CONDITIONS AT TIMES THROUGH MONDAY.
LOW LEVEL WIND SHEAR WILL AFFECT THE REGION OVERNIGHT.
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH UNTIL 10 AM CDT THIS MORNING FOR MOZ055>058-
066>070-077>081-088>095-101>103.
KS...FLASH FLOOD WATCH UNTIL 10 AM CDT THIS MORNING FOR KSZ073-097-
101.
&&
SHORT TERM...HATCH
LONG TERM...HATCH
AVIATION...FOSTERHazardous weather outlook, May 20, 3:13 AM CDT, 1 hour 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 313 AM CDT MON MAY 20 2013 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-210815- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 313 AM CDT MON MAY 20 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. WEATHER HAZARDS EXPECTED... LIMITED HAIL RISK. ELEVATED FLOODING RISK. SIGNIFICANT LIGHTNING RISK. DISCUSSION... SHOWERS AND THUNDERSTORMS WILL PERSIST ACROSS EXTREME SOUTHEASTERN KANSAS AND THE MISSOURI OZARKS THROUGH SUNRISE. THE MOST NUMEROUS THUNDERSTORM ACTIVITY WILL OCCUR FROM THE PITTSBURG AND COLUMBUS KANSAS AREAS...EAST TOWARDS LAMAR AND INTO THE STOCKTON LAKE REGION. FREQUENT LIGHTNING AND TORRENTIAL RAINFALL WILL BE THE MAIN IMPACTS FROM THIS ACTIVITY...ALTHOUGH A FEW STORMS MAY PRODUCE HAIL UP TO THE SIZE OF DIMES. RAINFALL RATES OF ONE TO TWO INCHES PER HOUR WILL OCCUR WITH SOME OF THESE STORMS...WHICH WILL LEAD TO A RISK OF FLASH FLOODING. THE GREATEST RISK FOR FLASH FLOODING WILL OCCUR ALONG AND NORTH OF THE INTERSTATE 44 CORRIDOR. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE RISK OF SEVERE WEATHER AND FLOODING WILL AGAIN OCCUR FROM MONDAY AFTERNOON INTO EARLY TUESDAY MORNING...AND IMPACT THE ENTIRE OUTLOOK AREA. THUNDERSTORMS AND THE POTENTIAL FOR SEVERE WEATHER MAY PERSIST THROUGH THE DAY TUESDAY AS WELL. ALL MODES OF SEVERE WEATHER WILL BE POSSIBLE LATER MONDAY INTO EARLY TUESDAY INCLUDING LARGE HAIL TO THE SIZE OF GOLF BALLS...DAMAGING WINDS IN EXCESS OF 60 MPH...AND TORNADOES. IN ADDITION...MULTIPLE ROUNDS OF THUNDERSTORMS MAY RESULT IN HEAVY RAINFALL AND FLOODING. A FEW THUNDERSTORMS WILL BE POSSIBLE THURSDAY AND FRIDAY BUT SEVERE WEATHER IS NOT EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) SCHAUMANN
In the hours before
Local storm report, May 20, 1:09 AM CDT, 3 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
109 AM CDT MON MAY 20 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1239 AM TSTM WND DMG GREENFIELD 37.42N 93.84W
05/20/2013 DADE MO EMERGENCY MNGR
TREE REPORTED FALLEN ON CAR.
&&
JCOLUCCILocal storm report, May 20, 1:15 AM CDT, 3 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SPRINGFIELD MO
115 AM CDT MON MAY 20 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1206 AM TSTM WND DMG 2 E CARTHAGE 37.17N 94.27W
05/20/2013 JASPER MO EMERGENCY MNGR
TREE REPORTED DOWN ON HOUSE AT INTERSECTION OF CHESTNUT
AND 118.
&&
GAGANLocal storm report, May 20, 1:59 AM CDT, 2 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
159 AM CDT MON MAY 20 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1248 AM TSTM WND DMG 3 W ALDRICH 37.55N 93.60W
05/20/2013 POLK MO EMERGENCY MNGR
BARN COMPLETELY DESTROYED
&&
GAGANLocal storm report, May 20, 2:17 AM CDT, 2 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
217 AM CDT MON MAY 20 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0106 AM TSTM WND DMG 6 E BOLIVAR 37.61N 93.30W
05/20/2013 POLK MO EMERGENCY MNGR
POWER LINE DOWN. LOCATION AND TIME ESTIMATED.
&&
GAGANLocal storm report, May 20, 2:58 AM CDT, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
258 AM CDT MON MAY 20 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0105 AM TSTM WND DMG 1 NNW BOLIVAR 37.63N 93.42W
05/20/2013 POLK MO EMERGENCY MNGR
TWO POWER LINES SNAPPED OFF AND OVER THE ROAD AT HIGHWAY
83 AND 425TH ROAD.
&&
GAGANLocal storm report, May 20, 3:39 AM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE SPRINGFIELD MO
339 AM CDT MON MAY 20 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0732 PM HAIL NEOSHO 36.87N 94.37W
05/19/2013 E0.75 INCH NEWTON MO PUBLIC
RELAYED BY MEDIA.
0750 PM HAIL SARCOXIE 37.07N 94.12W
05/19/2013 E0.75 INCH JASPER MO LAW ENFORCEMENT
TREE ALSO REPORTED DOWN.
1012 PM TSTM WND GST FORT SCOTT 37.84N 94.71W
05/19/2013 E60.00 MPH BOURBON KS PUBLIC
PENNY SIZED HAIL ALSO REPORTED.
1015 PM TSTM WND DMG FORT SCOTT 37.84N 94.71W
05/19/2013 BOURBON KS 911 CALL CENTER
TREE REPORTED DOWN ACROSS FRANKLIN STREET IN FORT SCOTT.
NICKEL SIZED HAIL ALSO REPORTED ONE MILE SOUTHEAST OF
TOWN.
1119 PM TSTM WND GST 2 S SHERMAN 37.23N 95.06W
05/19/2013 E70.00 MPH CHEROKEE KS EMERGENCY MNGR
60 TO 70 MPH WINDS ESTIMATED
1130 PM TSTM WND DMG 1 W COLUMBUS 37.17N 94.86W
05/19/2013 CHEROKEE KS EMERGENCY MNGR
ONE FOOT DIAMETER TREE REPORTED DOWN.
1130 PM TSTM WND DMG 3 N COLUMBUS 37.21N 94.84W
05/19/2013 CHEROKEE KS EMERGENCY MNGR
BARN REPORTED DAMAGED.
1132 PM HAIL WEST MINERAL 37.28N 94.92W
05/19/2013 E0.88 INCH CHEROKEE KS 911 CALL CENTER
1145 PM HAIL 4 S PITTSBURG 37.35N 94.70W
05/19/2013 E0.88 INCH CRAWFORD KS EMERGENCY MNGR
REPORTED AT INTERSECTION OF 400 HIGHWAY AND 69 HIGHWAY.
1150 PM TSTM WND GST PITTSBURG 37.41N 94.70W
05/19/2013 E60.00 MPH CRAWFORD KS PUBLIC
NICKEL SIZE HAIL AS WELL
1150 PM TSTM WND GST CARL JUNCTION 37.18N 94.57W
05/19/2013 M55.00 MPH JASPER MO AMATEUR RADIO
1157 PM TSTM WND GST ORONOGO 37.19N 94.47W
05/19/2013 M55.00 MPH JASPER MO AMATEUR RADIO
1157 PM TSTM WND DMG ORONOGO 37.19N 94.47W
05/19/2013 JASPER MO LAW ENFORCEMENT
TREE DOWN ACROSS ROADWAY
1202 AM TSTM WND DMG CARTHAGE 37.18N 94.31W
05/20/2013 JASPER MO LAW ENFORCEMENT
ROAD SIGN DOWN AT I-49 AND FIR ROAD
1206 AM TSTM WND DMG 2 E CARTHAGE 37.17N 94.27W
05/20/2013 JASPER MO EMERGENCY MNGR
TREE REPORTED DOWN ON HOUSE AT INTERSECTION OF CHESTNUT
AND 118.
1212 AM TSTM WND DMG NEVADA 37.84N 94.35W
05/20/2013 VERNON MO 911 CALL CENTER
TREE DOWN ACROSS BB HIGHWAY IN NEVADA.
1212 AM FUNNEL CLOUD 3 SW GOLDEN CITY 37.36N 94.13W
05/20/2013 BARTON MO EMERGENCY MNGR
FUNNEL CLOUD REPORTED.
1225 AM TORNADO 2 E GOLDEN CITY 37.39N 94.06W
05/20/2013 DADE MO EMERGENCY MNGR
EMERGENCY MANAGER FROM BARTON COUNTY REPORTED A CONE
TORNADO 1 MILE SOUTH OF HIGHWAY 126 APPROXIMATELY 2 MILES
EAST OF GOLDEN CITY...MOVING EAST.
1232 AM TSTM WND GST 3 ENE NEVADA 37.86N 94.31W
05/20/2013 M63.00 MPH VERNON MO AWOS
55KT GUST MEASURED AT KNVD
1237 AM TSTM WND GST GREENFIELD 37.42N 93.84W
05/20/2013 E60.00 MPH DADE MO AMATEUR RADIO
60 MPH WINDS ESTIMATED ALONG WITH DIME SIZED HAIL.
1239 AM TSTM WND DMG GREENFIELD 37.42N 93.84W
05/20/2013 DADE MO EMERGENCY MNGR
TREE REPORTED FALLEN ON CAR.
1248 AM TSTM WND DMG 3 W ALDRICH 37.55N 93.60W
05/20/2013 POLK MO EMERGENCY MNGR
BARN COMPLETELY DESTROYED
0105 AM TSTM WND DMG 1 NNW BOLIVAR 37.63N 93.42W
05/20/2013 POLK MO EMERGENCY MNGR
TWO POWER LINES SNAPPED OFF AND OVER THE ROAD AT HIGHWAY
83 AND 425TH ROAD.
0106 AM TSTM WND DMG 6 E BOLIVAR 37.61N 93.30W
05/20/2013 POLK MO EMERGENCY MNGR
POWER LINE DOWN. LOCATION AND TIME ESTIMATED.
&&
GAGANThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 19, 7:09 PM CDT | Severe Thunderstorm Warning | SGF | Newton | 36 min |
| May 19, 9:41 PM CDT | Flash Flood Watch | SGF | Barry, Barton, Benton, Camden, Cedar, Christian and 19 more | 12 hr |
| May 19, 10:00 PM CDT | Severe Thunderstorm Warning | SGF | Vernon | 60 min |
| May 19, 10:41 PM CDT | Severe Thunderstorm Warning | SGF | St. Clair | 34 min |
| May 19, 11:33 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Jasper, Vernon | 57 min |
| May 20, 12:04 AM CDT | Flash Flood Warning | SGF | Vernon | 9 hr |
| May 20, 12:08 AM CDT | Severe Thunderstorm Warning | SGF | Cedar, Dade, St. Clair | 67 min |
| May 20, 12:13 AM CDT | Tornado Warning | SGF | Barton, Dade | 47 min |
| May 20, 12:38 AM CDT | Severe Thunderstorm Warning | SGF | Benton, Hickory, Polk | 52 min |
| May 20, 12:42 AM CDT | Tornado Warning | SGF | Polk | 33 min |
| May 20, 1:17 AM CDT | Severe Thunderstorm Warning | SGF | Camden, Dallas | 43 min |
| May 20, 4:46 AM CDT | Areal Flood Advisory | SGF | Barton, Dade, Jasper | 6 hr |
| May 20, 5:27 AM CDT | River Flood Warning | SGF | Vernon | 3 days |
| May 20, 8:49 AM CDT | River Flood Warning | SGF | Vernon | 4 days |
| May 20, 8:58 AM CDT | Areal Flood Warning | SGF | Vernon | 6 hr |
| May 20, 1:51 PM CDT | Special Weather Statement | SGF | Lawrence | 24 min |
| May 20, 2:35 PM CDT | Special Weather Statement | SGF | Greene | 25 min |
| May 20, 3:09 PM CDT | Special Weather Statement | SGF | Polk | 36 min |
| May 20, 3:11 PM CDT | Special Weather Statement | SGF | Cedar | 34 min |
| May 20, 3:16 PM CDT | Severe Thunderstorm Warning | SGF | Benton, Cedar, Hickory, Polk, St. Clair | 44 min |
| May 20, 3:23 PM CDT | Severe Thunderstorm Warning | SGF | Dallas, Hickory, Polk | 52 min |
| May 20, 4:08 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Dallas, Laclede | 52 min |
| May 20, 4:47 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Maries, Miller, Pulaski | 28 min |
| May 20, 5:09 PM CDT | Severe Thunderstorm Warning | SGF | Maries, Miller | 36 min |
| May 20, 5:40 PM CDT | Severe Thunderstorm Warning | SGF | Maries | 20 min |
| May 20, 5:42 PM CDT | Tornado Warning | SGF | Barton | 33 min |
| May 20, 6:11 PM CDT | Severe Thunderstorm Warning | SGF | Benton, St. Clair | 34 min |
| May 20, 6:14 PM CDT | Tornado Warning | SGF | Barton, Cedar, Dade, Vernon | 46 min |
| May 20, 6:26 PM CDT | Special Weather Statement | SGF | Lawrence | 49 min |
| May 20, 6:26 PM CDT | Severe Thunderstorm Warning | SGF | Jasper, Newton | 64 min |
| May 20, 6:33 PM CDT | Tornado Warning | SGF | Jasper, Newton | 42 min |
| May 20, 6:43 PM CDT | Severe Thunderstorm Warning | SGF | Christian, Greene, Lawrence | 62 min |
| May 20, 6:47 PM CDT | Severe Thunderstorm Warning | SGF | Benton, Cedar, Dade, Dallas, Hickory, Polk and 1 more | 43 min |
| May 19, 10:59 PM CDT | Severe Thunderstorm Warning | SGF | Cherokee, Crawford | 61 min |
| May 20, 2:40 AM CDT | Flash Flood Warning | SGF | Cherokee, Crawford | 6 hr |
| May 20, 8:56 AM CDT | Areal Flood Warning | SGF | Cherokee, Crawford | 6 hr |
| May 20, 9:33 AM CDT | Special Weather Statement | SGF | Bourbon | 42 min |
| May 20, 5:29 PM CDT | Severe Thunderstorm Warning | SGF | Crawford | 46 min |
Nearby
Flash Flood Watches in Missouri, 2013Flash Flood Watches in Kansas, 2013Every flash flood watch in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.